Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should I changer meds - how am I doing?
Sep 7, 1999

These are my stats. I started taking compivar, varaimune, and viracept in Feb of 98. (Excuse spelling)

T cell v - load Nov 97 60 1,000,000 Feb 98 60 Over 1,000,000 Apr 98 89 400,000 Jul 98 110 200,000 Sep 98 138 100,000 Nov 98 170 15,000 Jan 99 205 7,000 Mar 99 339 11,000 Jul 99 272 14,000

First questions is should I change meds?

Second question is how am I doing in relation to other in simular therapy?

Response from Dr. Holodniy

I think it's time to change meds. I think you had a great response, but with that consistent viral load and your T cells appearing to drop, you have probably developed resistance to some or all of the drugs in your regimen. MH



Previous
IL2 and Thyroid Problems
Next
STOPPED MED'S AND WONDER WHAT'S A GOOD LOAD

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement